| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to remove/replace is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of irdiocorneal angles.The lens was intraoperatively removed and replaced for a shorter length lens and the problem was resolved.The cause of the event is unknown.
Additional Manufacturer Narrative
B5: due to excessive vault and significant reduction of iridocorneal angles, the lens was later exchanged for a shorter length lens and the problem was resolved.Claim# (b)(4).